Tohoku Mathematical Journal

A construction of $K$-contact manifolds by a fiber join

Tsutomu Yamazaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 51, Number 4 (1999), 433-446.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178224713

Mathematical Reviews number (MathSciNet)
MR1725620

Zentralblatt MATH identifier
0982.53071

Digital Object Identifier
doi:10.2748/tmj/1178224713

Subjects
Primary: 53D35: Global theory of symplectic and contact manifolds [See also 57Rxx]
Secondary: 37J55: Contact systems [See also 53D10] 53D10: Contact manifolds, general 57R17: Symplectic and contact topology

Citation

Yamazaki, Tsutomu. A construction of $K$-contact manifolds by a fiber join. Tohoku Mathematical Journal 51 (1999), no. 4, 433--446. doi:10.2748/tmj/1178224713. http://projecteuclid.org/euclid.tmj/1178224713.


Export citation

References

  • [1] M AUDIN, The Topology of Torus Action on Symplectic Manifolds, Progr. Math 93, Birkhauser, Basel, 1991
  • [2] A BANYAGA AND P MOLINO, Geometric des formes de contact completement integrablesde type torique, preprint
  • [3] D BLAIR, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math 509, Springer-Verlag, Berlin, 1976
  • [4] W. BOOTHSY AND H C. WANG, On contact manifolds, Ann.of Math 68 (1958), 721-73
  • [5] Y CARRIERE, Variations onriemannian flows, Progr Math 73, Birkhauser, Basel, (1988), 217-23
  • [6] S KOBAYASHI, Principal fiber bundles with 1-dmensional toroidal group, Tohoku Math J 8 (1956), 29-4
  • [7] S KOBAYASHI, Transformation Groups in Differential Geometry, Ergeb.Math Grenzgeb Band70, Springer Verlag, Berime, Heidelberg, New York, 1970
  • [8] B LAWSON, JR AND M MICHELSOHN, Spin Geometry, Princeton Math. Ser 38, Princeton Univ. Press, Princeton, 1989
  • [9] P. MOLING, Reduction symplectique et feuiletages riemanniens; moment structural et theoreme de convexite, in Seminaire Gaston Darboux de geometrie et topologie differentielle 1987-1988, Universite des sciences et techniques du Languedoc, 1988, 11-25.
  • [10] P. MOLING, Orbit-like foliation, Proceeding of Geometric study of foliation held in Tokyo 1993 (Tadayosh Mizutani et al. eds), World Scientific, Singapore, 1994, 97-119
  • [11] P MOLING, Riemannian Foliations, Progr Math. 73, Birkhauser, Basel, 1988
  • [12] K ONO, Some remarks on group actions in symplectic geometry, J Fac. Sci.Univ. Tokyo Sect. IA Math. 3 (1988), 431-437.
  • [13] T TAKAHASHI, Deformations of sasakian structures and its application to the Brieskorn manifolds, Tohok Math. J 30 (1978), 37-43.
  • [14] P RUKIMBIRA, The dimension of leaf closures of A'-contact flows, Ann. Global Anal. Geom 12 (1994), 103-108.
  • [15] P RUKIMBIRA, Vertical sectional curvature and J-contactness, J Geom. 53 (1995), 163-166
  • [16] T YAMAZAKI, On a surgery of AT-contact manifolds, preprint